Translator Disclaimer
September 2020 The Kähler–Ricci flow and optimal degenerations
Ruadhaí Dervan, Gábor Székelyhidi
Author Affiliations +
J. Differential Geom. 116(1): 187-203 (September 2020). DOI: 10.4310/jdg/1599271255

Abstract

We prove that on Fano manifolds, the Kähler–Ricci flow produces a “most destabilising” degeneration, with respect to a new stability notion related to the $H$-functional. This answers questions of Chen–Sun–Wang and He.

We give two applications of this result. Firstly, we give a purely algebro-geometric formula for the supremum of Perelman’s $\mu$‑functional on Fano manifolds, resolving a conjecture of Tian–Zhang-Zhang-Zhu as a special case. Secondly, we use this to prove that if a Fano manifold admits a Kähler–Ricci soliton, then the Kähler–Ricci flow converges to it modulo the action of automorphisms, with any initial metric. This extends work of Tian–Zhu and Tian–Zhang–Zhang–Zhu, where either the manifold was assumed to admit a Kähler–Einstein metric, or the initial metric of the flow was assumed to be invariant under a maximal compact group of automorphism.

Citation

Download Citation

Ruadhaí Dervan. Gábor Székelyhidi. "The Kähler–Ricci flow and optimal degenerations." J. Differential Geom. 116 (1) 187 - 203, September 2020. https://doi.org/10.4310/jdg/1599271255

Information

Received: 16 May 2017; Published: September 2020
First available in Project Euclid: 5 September 2020

zbMATH: 07246683
MathSciNet: MR4146359
Digital Object Identifier: 10.4310/jdg/1599271255

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 1 • September 2020
Back to Top